Search


Current filters:
Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 410 (Search time: 0.003 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2008A quantitative model of ATP-mediated calcium wave propagation in astrocyte networksBennett, Maxwell; Farnell, Leslie; Gibson, William (Bill); School of Medical Sciences: Physiology; Mathematics & Statistics; Mathematics & StatisticsA quantitative model of ATP-mediated calcium wave propagation in astrocyte networks in Mathematical modeling of biological systems, Birkhauser (imprint of Springer), 2008, pp. 193-204
2005A generator for explicit univariate lower boundsSeneta, Eugene; Chen, John Tuhao; Mathematics & StatisticsA generator for explicit univariate lower bounds, Statistics & Probability Letters, vol.75,(4),2005,pp 256-266
2005The structure of the lunar semi-diurnal pressure tide L2Goulter, Stephen; Mathematics & StatisticsThe structure of the lunar semi-diurnal pressure tide L2, Royal Meteorological Society. Quarterly Journal: a journal of the atmospheric sciences, applied meteorology, and physical oceanography, vol.131,(606),2005,pp 723-758
2005Forecasting volatilityPeiris, Mahatelge (Shelton); Appadoo, S; Thavaneswaran, A; Mathematics & StatisticsForecasting volatility, Statistics & Probability Letters, vol.75,(1),2005,pp 1-10
2005Notes on enriched categories with colimits of some classKelly, Gregory (Max); Schmitt, V; Mathematics & StatisticsNotes on enriched categories with colimits of some class, Theory and Applications of Categories, vol.14,(17),2005,pp 399-423
2005A new method of pricing lookback optionsBuchen, Peter; Konstandatos, Otto; Finance; Mathematics & StatisticsA new method of pricing lookback options, Mathematical Finance, vol.15,(2),2005,pp 245-259
2005An angular spectral method for solution of the heat equation in spheroidal geometriesIvers, David; Mathematics & StatisticsAn angular spectral method for solution of the heat equation in spheroidal geometries, The ANZIAM Journal, vol.46,(E),2005,pp C854-C870
2005Conjugacy in singular Artin MonoidsCorran, Ruth; Mathematics & StatisticsConjugacy in singular Artin Monoids, Journal of the Australian Mathematical Society, vol.79,(N/A),2005,pp 183-212
2005Internal Object actionsKelly, Gregory (Max); Borceux, Francis; Janelidze, G; Mathematics & StatisticsInternal Object actions, Commentationes Mathematicae Universitatis Carolinae, vol.46,(2),2005,pp 235-255
2005Representations of the Hecke Algebra for GL_4(q)Tulunay, Ilknur; Shinoda, Kenichi; Mathematics & StatisticsRepresentations of the Hecke Algebra for GL_4(q), Journal of Algebra and its applications, vol.4,(6),2005,pp 631-644